# SDR CALA2017071502249

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 87,381 hours, 18,143 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0382
- Condition: Smoke
- Location: Galley
- Part time: 61,109 hours, 13,572 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 411 INOP. SMOKE EMITTING FROM TURNED OFF. REMOVED AND REPLACED OVEN OPS CK GOOD REF AMM 25-34-00
